MathSciNet Relay Station
MathSciNet bibliographic data
MR579558 33A45
Monegato, Giovanni Some new inequalities related to certain ultra-spherical polynomials. SIAM J. Math. Anal. 11 (1980), no. 4, 663–667.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement